# SDR MWEA010442

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,532 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 9910078873
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP PANEL HAS BROKEN OUT AREAS UNDER SEAT TRACK NR 4 AT STATION 203.    REMOVED WEB FROM AIRFRAME, FABRICATED AND INSTALLED NEW WEB.
